MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/s0190-9622(97)80414-8

Медицинская библиотека · Journal of the American Academy of Dermatology · 1997

Fever, lymphadenopathy, eosinophilia, lymphocytosis, hepatitis, and dermatitis: a severe adverse reaction to minocycline.

MacNeil M, Haase D A, Tremaine R, Marrie T J

Клинический случайСтатьяПоддержка исследования: вне правительства СШАПеревод в очереди

Аннотация

A 17-year-old female patient who had been taking oral minocycline (50 mg twice daily) for 3 weeks for acne developed an eruption that progressed to an exfoliative dermatitis. This illness was also characterized by fever, lymphadenopathy, pharyngitis, a leukemoid reaction, lymphocytosis, eosinophilia, hepatitis, and noncardiogenic pulmonary edema. Dramatic improvement followed institution of corticosteroid therapy. Studies for infectious and collagen vascular diseases were negative. This severe illness was likely caused by minocycline, and we speculate that minocycline may have acted as a superantigen, causing lymphocyte over-activation and massive cytokine release.

Для цитирования: MacNeil M, Haase D A, Tremaine R, Marrie T J. Fever, lymphadenopathy, eosinophilia, lymphocytosis, hepatitis, and dermatitis: a severe adverse reaction to minocycline.. Journal of the American Academy of Dermatology. 1997. DOI: 10.1016/s0190-9622(97)80414-8.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.